# SDR CA140509005

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 19,187 hours
- Engine: Pwa PT6A114A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 26510291
- Condition: Corroded
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION WAS FOUND DURING ROUTINE INSPECTION ON THE TOP ENGINE MOUNT BRACKET.  FURTHER INVESTIGATION FOUND THAT THERE WAS CORROSION 0.027" DEEP INTO THE 0.050" BRACKET, CORRODED OVER HALFWAY THROUGH THE MATERIAL. NOTE: THE STAINLESS STEEL FIREWALL THAT THIS BRACKET IS MOUNTED AGAINST HAD NO CORROSION OR DAMAGE.
